On the Euler means of orthogonal series
Matematički vesnik, Tome 20 (1968) no. 2, p. 217
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
42A24
@article{MV_1968_20_2_a11,
author = {C. M. Patel},
title = {On the {Euler} means of orthogonal series},
journal = {Matemati\v{c}ki vesnik},
pages = {217 },
year = {1968},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_2_a11/}
}
C. M. Patel. On the Euler means of orthogonal series. Matematički vesnik, Tome 20 (1968) no. 2, p. 217 . http://geodesic.mathdoc.fr/item/MV_1968_20_2_a11/